# SDR HEEA065229

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: 7655009006105
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEN. NR 2 KICKS OFF LINE IN -FLIGHT.
